# SDR ASAA2019121131564

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,172 hours, 12,219 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOWS HEAT OVERHEAT LIGHT ILLUMINATED UPON LANDING. GROUNDED - YES. PERFORMED WINDOW HEAT CONT SYS TEST PER B737-800 AMM 30-41-11 ALL TESTS PASSED WITH NO FAULTS FOUND.
